# SDR REXA200600103

- Difficulty date: November 7, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 7,452 hours, 6,011 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ecu
- Part number: 860D10018
- Part serial: 750
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

RECEIVED FLAP FAIL MESSAGE ON APPROACH.  QRH FOLLOWED WITH UNEVENTFUL LANDING.  REPLACED FLAP ELECTRONIC CONTROL UNIT (FECU) IAW AMM.
